Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

After 2 Injections still more testing!!

AnonymousUserAAnonymousUser Posts: 49,899
edited 06/11/2012 - 8:26 AM in Back Surgery and Neck Surgery
Hello Everyone!!! Hope everyone's holiday was great! I havn't wrote in awhile and thought that it would be great to see what others thought about whats going on. I had PT many times, 2 Ep injections, and now since I havn't reacted(still tingling in the foot and left leg) like the docs wanted me to so now I have to have a EMG done in a few weeks. With this test this will tell me if I am going to have another surgery again. They currently have me on this med called Gabapentin to relax the muscles. One thing about this me thou I'm wondering if I should be worried about the "tics" that I have been getting in my shoulders and legs about 1to2 hours after taking them the "tics" last about 2hrs and then I ok afterwards. I have no pain with them but just annoyed with it. Any answers or comments would be great.
Thanks, Karla
advertisement

Comments

  • Hello Karla,

    Thanks for your update. Sorry to read that the ESIs didn't help.

    Let us know how your EMG goes.

    Regarding those "tics", seems it would be a good idea to talk to your doctor tomorrow about them. Any time medication causes a strange side effect it is best that your doctor know ASAP.

    Take care.

    RichT
Sign In or Register to comment.